MathSciNet Relay Station
MathSciNet bibliographic data
MR292760 10E25
Davenport, H. Homogeneous quadratic equations. Prepared for publication by D. J. Lewis. Mathematika 18 (1971), 1–4.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement